# SDR F3LA200700222

- Difficulty date: September 6, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED THE TRIMMABLE HORIZONTAL STAB MECHANICAL LINKAGE INBD OF UPPER CHAIN SPROCKET DAMAGED.  SWIVEL PLATE AND LINK PLATE GOUGED.  REPLACED SWIVEL PLATE AND LINK PLATE IAW AMM 27-41-45-400-001.  PERFORMED OPERATIONAL CHECK IAW AMM 27-41-00-720-001, SWIVEL PLATE P/N D2747003600000, LINK PLATE P/N D2747003700000.
